# SDR AU980631

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge
- Part number: 42235
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT HORIZONTAL STABILIZER OUTBOARD HINGE ASSEMBLY CRACKED.
